Alert archive / California / Tornado Warnings in 2013
Tornado Warning 1, NWS Sacramento, CA
NWS Sacramento, CA issued this tornado warning at Feb 19, 2013, 2:17 PM PST for Butte County, Glenn County, Tehama County, California. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 19, 2013, 2:17 PM PST (22:17 UTC)
- Expired
- Feb 19, 2013, 2:45 PM PST
- In force
- 28 min
- Issued by
- NWS Sacramento, CA
- Area
- Storm-based polygon
Counties Butte County, CA, Glenn County, CA, Tehama County, CA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 19, 2:30 PM PST | FUNNEL CLOUD | Vina, CA | CAL FIRE SPOTTED FRUNNEL CLOUD NEAR GROUND. FURTHER INVESTIGATION CONFIRMED FUNNEL CLOUD ONLY. PREVIOUSLY REPORTED AS TORNADO. |
| Feb 19, 2:30 PM PST | TORNADO | Vina, CA | CALFIRE SPOTTED VISIBLE FUNNEL CLOUD NEAR GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 10.3 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
254
WFUS56 KSTO 192217
TORSTO
CAC007-021-103-192245-
/O.NEW.KSTO.TO.W.0001.130219T2217Z-130219T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
217 PM PST TUE FEB 19 2013
THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL BUTTE COUNTY IN NORTHERN CALIFORNIA...
EXTREME NORTHEASTERN GLENN COUNTY IN NORTHERN CALIFORNIA...
SOUTH CENTRAL TEHAMA COUNTY IN NORTHERN CALIFORNIA...
THIS INCLUDES THE CITY OF CORNING...
* UNTIL 245 PM PST
* AT 212 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR VINA...OR 6
MILES EAST OF CORNING...MOVING EAST AT 5 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
&&
LAT...LON 4006 12199 3984 12182 3974 12203 3982 12216
3992 12220
TIME...MOT...LOC 2215Z 266DEG 5KT 3993 12206
$$
PCH2 follow-up statements
609
WWUS56 KSTO 192230
SVSSTO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
230 PM PST TUE FEB 19 2013
CAC007-021-103-192245-
/O.CON.KSTO.TO.W.0001.000000T0000Z-130219T2245Z/
GLENN CA-TEHAMA CA-BUTTE CA-
230 PM PST TUE FEB 19 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM PST FOR WEST
CENTRAL BUTTE...SOUTH CENTRAL TEHAMA AND EXTREME NORTHEASTERN GLENN
COUNTIES...
AT 230 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR VINA...OR 8 MILES
EAST OF CORNING...MOVING SOUTHEAST AT 5 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE HIGHWAY 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
&&
LAT...LON 4006 12199 3984 12182 3974 12203 3982 12216
3992 12220
TIME...MOT...LOC 2230Z 297DEG 5KT 3992 12202
$$
PCH264
WWUS56 KSTO 192244
SVSSTO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
244 PM PST TUE FEB 19 2013
CAC007-021-103-192252-
/O.EXP.KSTO.TO.W.0001.000000T0000Z-130219T2245Z/
GLENN CA-TEHAMA CA-BUTTE CA-
244 PM PST TUE FEB 19 2013
...THE TORNADO WARNING FOR WEST CENTRAL BUTTE...SOUTH CENTRAL TEHAMA
AND EXTREME NORTHEASTERN GLENN COUNTIES WILL EXPIRE AT 245 PM PST...
DOPPLER RADAR IS SHOWING LESS ROTATION WITH THIS STORM CURRENTLY
LOCATED ABOUT 5 MILES SOUTH OF VINA AND THUS THE TORNADO WARNING
WILL BE ALLOWED TO EXPIRE AT 245 PM.
THE STORM WILL CONTINUE TO PRODUCE RAIN AND POSSIBLE SMALL HAIL ALONG
WITH A BRIEF FUNNEL CLOUD. IT IS EXPECTED TO DISSIPATE BY 315 PM.
LAT...LON 4006 12199 3984 12182 3974 12203 3982 12216
3992 12220
TIME...MOT...LOC 2242Z 297DEG 5KT 3991 12200
$$
PCHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this tornado warning went out at Feb 19, 9:47 AM PST, 4 hours 30 minutes earlier.
Area forecast discussion, Feb 19, 9:47 AM PST, 4 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 947 AM PST TUE FEB 19 2013 .SHORT TERM DISCUSSION... UPPER IMPULSE THAT WAS OVER 50N/135W YESTERDAY HAS DROPPED SWD TO JUST NEAR THE SFO BAY AREA AS OF MID MORNING. SURFACE FRONT HAS ALSO PUSHED INLAND WITH THE UP VALLEY PRESSURE GRADIENTS INCREASING TO ALMOST 6 MBS FROM RDD TO SAC. WE DID A QUICK MORNING UPDATE TO INCREASE THE WIND SPEEDS UNTIL FROPA THIS AFTERNOON. THE WINDS IN THE N END OF THE VALLEY SHOULD DECREASE THIS AFTERNOON WHILE THERE SHOULD BE WINDS PICKING UP THROUGH THE DELTA AND SRN SAC VLY. PREFRONTAL PRECIP MAKING ITS WAY ACROSS THE VALLEY AND INTO THE SIERNEV...DELTA AREA...AND SAC AREA AT PRESS TIME...IS FORECAST BY THE RUC TO BECOME N-S ORIENTED OVER THE SIERNEV BY LATE AFTERNOON AND INTO EVENING. SO SNOWFALL IS EXPECTED TO PICK UP OVER THE SIERNEV...AND CONTINUE INTO EVENING...BEFORE BEGINNING TO DECREASE AFTER 03Z-04Z OR SO. PRECIP WILL THEN TAPER OFF AND TURN SHOWERY OVER THE VALLEY AND COASTAL RANGE BEHIND THE PREFRONTAL BAND. GIVEN THIS TIMING...THE ADVISORY FOR THE SIERNEV LOOKS GOOD...WITH THE ADVISORY FOR THE SHASTA AND COASTAL RANGE POSSIBLY EXPIRING WITH THE AFTERNOON PACKAGE. SNOW PROFILERS AND SPOTTER REPORTS INDICATE THE SNOW LEVEL IS ABOUT 2000 TO 2500 FT...WITH A FEW REPORTS DOWN TO 1500 FEET OVER THE COASTAL RANGE AS THE COLD MID LEVEL IMPULSE DROPS SWD. THE UPPER IMPULSE IS PROGGED TO DIG INTO THE BASE OF THE TROF OVER THE WRN STATES WITH THE COLD POCKET MAINLY TRACKING ACROSS THE COASTAL RANGE. CAN'T RULE OUT A THUNDERSTORM OR TWO...BUT LOOKING AT THE BUFKIT FORECAST SOUNDINGS AND RAOB RECONSTRUCTION...WE NEED TO WARM INTO THE LOW TO MID 50S TO GET SUFFICIENT CAPE OF A FEW HUNDRED J/KG IN THE VALLEY...AND THE AIR MASS WILL BE COOLING TOO RAPIDLY BEHIND THE FRONT. DURING THE AFTERNOON...THE SHEAR VALUES ALSO LOOK TOO LOW FOR SEVERE WX. MANY OF THE SHOWERS THOUGH ARE LIKELY TO CONTAIN SMALL HAIL/GRAUPEL. MOISTURE IS LIMITED WITH THIS SYSTEM WITH VERY LOW PWS OF .40 TO .50 INCHES SO THE SHOWERS ARE QUITE SCATTERED UNDER THE IMPULSE AND SHOULD REMAIN THAT WAY TODAY. BEST CLOUD ENHANCEMENT IS OVER THE NERN QUARTER OF THE FORECAST AREA IN THE DIFFLUENT UPPER FLOW FROM THE LOW. THIS IS LIKELY TO SHIFT SWD AND HIT THE 80/50 CORRIDOR AND AREAS SWD THIS AFTERNOON AND EARLY EVENING. GIVEN THE UPPER DIFFLUENCE OF THE 500 MBS FLOW AND OROGRAPHICS...ALBEIT FOR A LIMITED TIME...THE HEAIEST QPF WILL BE OVER THE W SLOPE SIERNEV WHERE WIDESPREAD QPFS OF .50 INCHES...LOCAL AMOUNTS UP TO AROUND .90 INCHES...AND ISOLATED 1.0 INCHES ARE FORECAST. 6 TO 10 INHCES OF SNOW STILL LOOKS GOOD FOR THE SIERNEV. JHM .PREVIOUS DISCUSSION... SATIMG SHOWS DEEP TROUGH DIGGING SOUTHWARD TOWARD NORCAL EARLY THIS MORNING WITH LOTS OF COLD-AIR CUMULUS AROUND THE LOW CENTER OFFSHORE OREGON. BLENDED PW PRODUCT INDICATES LIMITED MOISTURE WITH THE SYSTEM WITH PW OF ONLY 0.40 TO 0.50 INCHES. SCATTERED LIGHT SNOW SHOWERS DEVELOPED DURING THE OVERNIGHT HOURS ACROSS THE NORTHERN SIERRA AS THE UPPER FRONT AND ITS ASSOCIATED MID/UPPER LEVEL JET PROVIDED ENOUGH LIFT...BUT ELSEWHERE SKIES HAVE BEEN PARTLY CLOUDY WITH SOUTHERLY BREEZES PICKING UP IN THE SACRAMENTO VALLEY. TIMING STILL LOOKS GOOD FOR THE MAIN FRONTAL BAND OF SHOWERS TO MOVE INLAND ACROSS NORCAL AROUND MIDDAY. RADAR SHOWS THE BAND MOVING ONSHORE NW CA ATTM. THE STRONG DYNAMICS AND STRONG CAA WILL LEAD TO SOME DECENT QPF WITH HIGHER THAN NORMAL SNOW-LIQUID RATIOS. STEEPENING LAPSE RATES WILL LEAD TO CONVECTIVE ENHANCEMENT OF SNOWFALL OVER THE REGION INTO THIS EVENING. LATEST HI-RES NAM CROSS-SECTIONS INDICATE SNOWFALL WILL INCREASE ALONG I-80 OVER THE NORTHERN SIERRA THIS MORNING AND CONTINUE INTO THIS EVENING. SNOWFALL TOTALS OF 10 TO 12 INCHES WITH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE ABOVE ABOUT 4000 FEET WITH LIGHTER ACCUMULATIONS EXTENDING DOWN INTO THE FOOTHILL ELEVATIONS. POTENTIAL FOR THUNDERSTORMS IS GOOD WITH THE UPPER LOW MOVING THROUGH THIS AFTERNOON. 500 MB TEMPS FORECAST TO BE VERY COLD... -30C TO -35C AS THE LOW MOVES OVERHEAD AROUND 00Z WED. LACK OF SUSTAINED SURFACE HEATING DUE TO CLOUD COVER AND WEAK SHEAR PARAMETERS DUE TO THE LIGHTER WINDS NEAR THE UPPER LOW CENTER WILL LIMIT SEVERE POTENTIAL TODAY. HOWEVER...IT DOES LOOK LIKE LOW- TOPPED STORMS THAT DEVELOP WILL BE ACCOMPANIED BY COPIOUS AMOUNTS OF SMALL HAIL. SYSTEM DROPS QUICKLY SOUTH OF THE REGION TONIGHT WITH SHOWERS EXPECTED TO TAPER OFF FROM THE NORTH DURING THE EVENING. SHORT- WAVE RIDGING WEDNESDAY IS EXPECTED TO PROVIDE A MOSTLY DRY DAY FOR NORCAL THOUGH A FEW SHOWERS WILL BE POSSIBLE ACROSS THE HIGHER TERRAIN. ANOTHER IMPULSE (WEAKER) IS FORECAST TO DROP SOUTHWARD ALONG THE COAST WEDNESDAY NIGHT...THOUGH THERE IS MORE UNCERTAINTY WITH THE TRACK OF THIS FEATURE...BRINGING WITH IT A CHANCE OF SHOWERS. RIDGING OVER THE AREA THURSDAY AND FRIDAY ARE EXPECTED TO LEAVE MOST OF THE AREA DRY...THOUGH MOISTURE SPILLING OVER THE RIDGE MAY BRING SOME SHOWERS TO THE NORTHERN MOUNTAINS. .EXTENDED DISCUSSION (SATURDAY THROUGH TUESDAY) EXTENDED MODELS STILL STRUGGLE TO CAPTURE DETAILS OF THE UNSETTLED WEATHER PATTERN IN THE EXTENDED FORECAST. ANOTHER TROUGH SYSTEM WILL DROP INTO THE PACIFIC NORTHWEST FRIDAY NIGHT INTO SATURDAY AND THE BASE OF THE TROUGH WILL IMPACT NORCAL. THE ECMWF MODEL SUGGESTS A DEEPER TROUGH EXTENDING TOWARDS SOCAL WHILE THE GFS AND GEM SHOW THE BASE OF THE TROUGH BRUSHING NORCAL THEN DEEPENING DEEPENING OVER THE GREAT BASIN. DRIER FOR MOST OF OUR CWA BY SUNDAY AFTERNOON THOUGH LINGERING SHOWERS ARE POSSIBLE ACROSS FAR NORCAL AND HIGHER TERRAIN. MODELS SUGGEST ANOTHER SYSTEM IMPACTING NORCAL EITHER ON MONDAY OR TUESDAY. AGAIN MODEL CONSISTENCY HAS BEEN POOR SO HAVE JUST KEPT SLIGHT CHANCE OF RAIN/SNOW DURING THIS TIME FRAME. TEMPERATURES IN THE EXTENDED WILL GENERALLY BE NEAR TO SLIGHTLY BELOW NORMAL FOR DAYTIME HIGHS: MID 50S TO LOW 60S IN THE VALLEY AND 30S TO 40S IN THE MOUNTAINS. MINIMUM TEMPERATURES ARE EXPECTED TO BE BELOW NORMAL WITH LOWS IN THE MID 30S TO LOW 40S IN THE VALLEY AND TEENS TO 20S IN THE MOUNTAINS. && .AVIATION... INCOMING WEATHER SYSTEM IS NOW BRINGING VCSH TO NORCAL VALLEYS AND SNOW TO THE MOUNTAINS. -RA WITH MVFR CIGS AND BREEZY SOUTHERLY WINDS GUSTING UP TO 30KTS CURRENTLY IMPACTING KRDD-KRBL VICINITY WILL SPREAD SOUTHWARD THIS MORNING REACHING THE SAC METRO AREA BY MID-MORNING AND THE KSCK-KMOD VCNTY AFTER 18Z. VALLEY THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING WHICH COULD BRING LOCALIZED STRONG GUSTS, HEAVIER RAIN AND SMALL HAIL. GENERALLY SOUTH TO SOUTHWEST FLOW TODAY BECOMING NORTHERLY TONIGHT WITH IMPROVING CIGS AND DRIER WEATHER AFTER THE STORM SYSTEM PASSES. CURRENT SNOW LEVELS AROUND 2500-3500 FT AND WILL CONTINUE TO LOWER THROUGH TOMORROW TO AROUND 1500 FT. IFR/LIFR CONDITIONS EXPECTED TODAY IN THE MOUNTAINS WITH SN AND WIND GUSTS UP TO 30 KTS. -DVC && .STO WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 11 PM PST THIS EVENING ABOVE 2000 FEET FOR THE MOTHERLODE...NORTHEAST FOOTHILLS/SACRAMENTO VALLEY...WEST SLOPE NORTHERN SIERRA NEVADA...WESTERN PLUMAS COUNTY/LASSEN PARK. WINTER WEATHER ADVISORY UNTIL 6 PM PST THIS EVENING ABOVE 2000 FEET FOR THE CLEAR LAKE/SOUTHERN LAKE COUNTY...MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY...SHASTA LAKE AREA / NORTHERN SHASTA COUNTY. &&
Hazardous weather outlook, Feb 19, 4:45 AM PST, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 445 AM PST TUE FEB 19 2013 CAZ013>019-063-064-066>069-201500- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 445 AM PST TUE FEB 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY A COLD LOW PRESSURE SYSTEM WILL MOVE THROUGH NORTHERN CALIFORNIA TODAY BRINGING SHOWERS AND A FEW THUNDERSTORMS TO THE REGION. SIGNIFICANT SNOWFALL IS LIKELY OVER THE NORTHERN MOUNTAINS AND NORTHERN SIERRA NEVADA WITH TRAVEL DELAYS LIKELY OVER THE MOUNTAIN PASSES BEFORE SHOWERS DIMINISH THIS EVENING. * WINTER WEATHER ADVISORY....SEE WWUS46 KSTO - WSWSTO FOR DETAILS * .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
In the hours before
Local storm report, Feb 19, 12:14 PM PST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
1214 PM PST TUE FEB 19 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM SNOW 2 N ALTA SIERRA 39.14N 121.05W
02/19/2013 M1.0 INCH NEVADA CA TRAINED SPOTTER
EL 3000 FT LGT SNOW
&&
IRIS SYSTEMLocal storm report, Feb 19, 12:18 PM PST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
1218 PM PST TUE FEB 19 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM SNOW 2 SW MCARTHUR 41.03N 121.42W
02/19/2013 M2.0 INCH SHASTA CA TRAINED SPOTTER
EL 3000 HVY SNOW
&&
IRIS SYSTEMLocal storm report, Feb 19, 12:20 PM PST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
1220 PM PST TUE FEB 19 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM SNOW 3 WSW INWOOD 40.51N 122.00W
02/19/2013 M1.0 INCH SHASTA CA TRAINED SPOTTER
EL 1900 LTG SNOW
&&
IRIS SYSTEMLocal storm report, Feb 19, 1:20 PM PST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
120 PM PST TUE FEB 19 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM HAIL 1 ENE DAVIS 38.56N 121.72W
02/19/2013 M0.25 INCH YOLO CA TRAINED SPOTTER
VERY SMALL HAIL IN DAVIS
&&
IRIS SYSTEMSpecial weather statement, Feb 19, 1:49 PM PST, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SACRAMENTO CA 149 PM PST TUE FEB 19 2013 CAZ015-016-063-066-192245- GLENN CA-TEHAMA CA-BUTTE CA- 149 PM PST TUE FEB 19 2013 THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WEST CENTRAL BUTTE COUNTY IN NORTHERN CALIFORNIA TEHAMA COUNTY IN NORTHERN CALIFORNIA NORTH CENTRAL GLENN COUNTY IN NORTHERN CALIFORNIA UNTIL 245 PM PST AT 142 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS DEVELOPING FROM RED BLUFF SOUTHWARD ALONG AND BOTH WEST AND EAST OF INTERSTATE 5 FROM PASKENTA TO LOS MOLINOS. THE CELLS ARE DEVELOPING ALONG A STRONG CONVERGENCE LINE WHICH IS FORECAST TO MOVE SLOWLY SOUTH THIS AFTERNOON. SMALL HAIL IS LIKELY WITH THESE SHOWERS AND POSSIBLE THUNDERSTORMS. THE PUBLIC REPORTED A BRIEF FUNNEL CLOUD BRIEF TORNADO TOUCHDOWN NEAR PROBERTA AROUND 130 PM. LOCATIONS IMPACTED INCLUDE... HENLEYVILLE... CORNING... RICHFIELD... RED BLUFF AND VINA... SEEK SHELTER WHEN THREATENING WEATHER APPROACHES. THE CELLS WILL STRENGTHEN AND WEAKEN RAPIDLY THIS AFTERNOON. BE PREPARED TO MOVE QUICKLY. LAT...LON 4032 12203 3982 12174 3961 12250 3994 12269 TIME...MOT...LOC 2141Z 236DEG 17KT 3993 12244 JHM
Special weather statement, Feb 19, 2:10 PM PST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
210 PM PST TUE FEB 19 2013
CAZ017-192300-
SACRAMENTO CA-
210 PM PST TUE FEB 19 2013
THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN SACRAMENTO COUNTY IN CENTRAL CALIFORNIA
UNTIL 300 PM PST
AT 206 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND ISOLATED THUNDERSTORMS FROM SACRAMENTO TO
BRUCEVILLE MOVING TO THE EAST AT 15 MPH.
OCCASIONAL SMALL...PEA-SIZE HAIL IS EXPECTED WITH THIS LINE OF
STORMS AS IT MOVES EASTWARD ACROSS SACRAMENTO COUNTY.
LOCATIONS IMPACTED INCLUDE...
NORTH HIGHLANDS...
ROSEMONT AND ELK GROVE...
CARMICHAEL...
SHELDON AND RANCHO CORDOVA...
MATHER AFB...
FAIR OAKS...
SLOUGHHOUSE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3872 12137 3869 12112 3852 12104 3830 12104
3826 12145 3861 12150
TIME...MOT...LOC 2206Z 272DEG 14KT 3851 12142
JHMThe office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 1:49 PM PST | Special Weather Statement | STO | Tehama | 56 min |
| Feb 19, 2:10 PM PST | Special Weather Statement | STO | Sacramento | 50 min |
| Feb 19, 3:14 PM PST | Special Weather Statement | STO | Glenn | 46 min |
| Feb 19, 3:30 PM PST | Severe Thunderstorm Warning | STO | Glenn | 45 min |
Nearby
Tornado Warnings in California, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.